# SDR ASAA2013040994432

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 73 hours, 27 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(ROW 8-15) FWD PART OF THE COACH CABIN RUNS VERY WARM AS COMPARED TO THE REST OF THE ACFT.   TO MAKE THIS AREA OF THE CABIN COMFORTABLE THE REST OF THE CABIN HAD TO BE MUCH TOO COLD.  COULD NOT DUPLICATE, RAN BOTH PACKS & SET ALL 3 ZONE SELECTORS AT UNIFORM TEMP, CABIN OUTPUT WAS EQUAL FRONT TO BACK.  DROPPED CEILING PANEL IN AFFECTED AREA - NO ANOMALIES NOTED.  BOTH ZONE TEMP CONTS CHECKED NORMAL REF 21-61-00.
